An Arizona woman speaks out to raise awareness on experimental drug-use among teenagers.
Brandi Bundrick Nishnick lost her nephew 19-year-old nephew to an opioid overdose on November 3, 2018, and she shared her story on her Facebook account in the hope that it might save other young lives.
Gunner Bundrick, a friend, Jake Morales, both 19, were at Gunner's house, eating pizza and playing video games. The next morning Gunner's mother and sisters found the two boys dead.
“Both went to sleep and never woke up…My sister in law, his mother, found both boys the next morning. She, and my nieces, tried to resuscitate to no avail. Both boys had been dead for hours and there was nothing they, or the paramedics could do.”
Brandi Bundrick Nishnick, Facebook, November 20, 2018.
The two young men were found unresponsive, and paramedics declared them dead at the scene. The medical examiner declared that they had succumbed to a combination of fentanyl and 4-ANPP mixed with Percocet.
Percocet is a painkiller, a combination of oxycodone/paracetamol used to treat moderate to severe acute pain. The pills Gunner and his friend took were stamped "Percocet" but were laced with more than 50% fentanyl. Fentanyl is a synthetic opioid used to potentiate other drugs, and the effect was deadly.
The pills Gunner and his friend took were stamped "Percocet" but were laced with more than 50% fentanyl. Fentanyl is a synthetic opioid used to potentiate other drugs, and the effect was deadly.
Gunner was described by her friends and family as a good student, and he was a star athlete and very health-conscious. He was a popular boy who had never been in trouble and had plans for his future which included becoming a father.
Nishnick believes her nephew indulged his curiosity and decided to try Percocet, without realizing that the pills were adulterated with a deadly synthetic drug.
Nishnick explained that fentanyl cannot be detected by smell or taste and that consuming any drugs can be deadly. The result of one bad decision can be the end of a promising life. A high price to pay for a few moments of oblivion.
Read more on Twitter Amomama USA.
Four infants were hospitalized with botulism in Texas after bring infected by pacifiers containing honey.
The Texas Department of State Health Services traced the infection to honey-containing pacifiers purchased in Mexico. The FDA has warned the public should never feed a child honey before one year of age.
The prohibition is based on the possibility that honey may contain spores of a bacteria called Clostridium botulinum. These bacteria secrete the botulinum toxin, which leads to muscle paralyzis.
It is this characteristic which lends the botulinum toxin its application in the beauty industry. The botulinum toxin is, in fact, the famous Botox which creates the illusion of removing wrinkles by paralyzing the small facial muscles.